I starting taking the anastrozole four days ago, in the hope that the severe hot flushes I’ve been having whilst taking tamoxifen for over 2 years would decrease.
If anything they’re worse!
I’m getting so fed with them, it’s affecting my life. Does anyone know if this is a temporary thing, I’m really hoping it’ll get better.
Hi Paula, so sorry to hear this. On one of the threads it seemed that this does happen, but you can try a different brand. I’m on Accord brand and I’ve been fine so far (I’ve just touched my wooden desk!) - about 10 weeks, as I started them a month before my mastectomy, and others on Accord also seemed fine. That’s no guarantee of course.
I’ve just been to the pharmacy with a prescription for Anastrozole and checked they would have Accord brand - they had one pack in and the others will arrive tomorrow, plus they put Accord brand on their database so that I’m ordered them each time now, in case I forget to mention it.
I do hope things improve, but changing to another brand might help. Hope so, Jo x
Hi Paula16…as Jo says it might be worth asking to change brands. Opposite to Jo’s experience, I was on TEVA brand for 21 months, and had really stiff joints, but manageable; hot flushes not too bad except in hot weather and after a glass of wine! Pharmacist gave me Accord brand 2 months ago and joints eased up, which was lovely; however hot flushes were terrible! Not only during the day but at night too. Had to lie on lounge floor with fan on me for up to 2 hours a night Got a tad excited to be given TEVA brand last week and flushes seem to have abated Guess it’s a case of trial and error until you find what suits you…however a right pain in the meantime. Hope your flushes settle down soon…they are so frustrating…take care
Thanks girls for your replies, much appreciated. I’m still getting the flushes, but I don’t think they’re quite as bad, although that might be because the it’s not so hot at the moment. I’m going to give acupuncture another go